Syndrome of Inappropriate Secretion of Antidiuretic Hormone Caused by Carboplatin After Switching from Cisplatin in a Metastatic Urethral Cancer Patient

Abstract

There is no established chemotherapy regimen in metastatic primary urethral cancer (mPUC). The efficacy of a cisplatin (CDDP)-based regimen has been reported, however, when the syndrome of inappropriate secretion of antidiuretic hormone (SIADH) occurs, the chemotherapy regimen should be changed to another platinum compound. In this report, we describe a 66-year-old woman who was diagnosed as mPUC with, CDDP-induced SIADH. After switching her to CBDCA and careful managing her sodium balance, three courses of the chemotherapy regimen were completed.

DOI: 10.1016/j.eucr.2017.02.001

3 Figures and Tables

Cite this paper

@inproceedings{Sugiyama2017SyndromeOI, title={Syndrome of Inappropriate Secretion of Antidiuretic Hormone Caused by Carboplatin After Switching from Cisplatin in a Metastatic Urethral Cancer Patient}, author={Yosuke Sugiyama and Taku Naiki and Masahiro Kondo and Keitaro Iida and Yuki Kondo and Yoshihiko Tasaki and Tomoya Kataoka and Asami Hotta and Takahiro Yasui and Kazunori Kimura}, booktitle={Urology case reports}, year={2017} }